# SDR 0602745644

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND 4R DOOR SLIDE LIGHT INOPERATIVE.  RE-LAMPED IAW MM 33-51-06 (EXTERIOR EMERGENCY SLIDE LIGHTS); NO HELP.  VOLTAGE CHECKED GOOD.  FOUND LOOSE WIRE, TIGHTENED.  OPERATION CHECKS GOOD IAW MM 33-51-06.
